Order everything from groceries to household essentials for delivery to your door.
Meijer 8HR Muscle Aches & Pain Apap 650 mg
ABOUT ACETAMINOPHEN EXTENDED-RELEASE TABLETS, 650 MGCompare to Tylenol 8HR active ingredientAcetaminophen Extended-Release Tablets, 650 mg, active ingredient is acetaminophen 650 mg, pain reliever/fev…
Content on this site is for reference purposes only. We do not represent or
warrant that the nutrition, ingredient, allergen and other product
information on our Web or Mobile sites are accurate or complete, since this
information comes from the product manufacturers. On occasion, manufacturers
may improve or change the…